RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 115–117 (Mi mz6904)  

Uniqueness theorem for convex surfaces

Yu. E. Anikonov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Abstract: A proof is given of the following assertion: two closed convex analytic surfaces in three-dimensional Euclidean space are equal if their areas and lengths of boundaries of orthogonal projections onto any plane coincide.

Full text: PDF file (227 kB)

English version:
Mathematical Notes, 1969, 6:1, 528–529

Bibliographic databases:

UDC: 513.78
Received: 04.09.1967

Citation: Yu. E. Anikonov, “Uniqueness theorem for convex surfaces”, Mat. Zametki, 6:1 (1969), 115–117; Math. Notes, 6:1 (1969), 528–529

Citation in format AMSBIB
\Bibitem{Ani69}
\by Yu.~E.~Anikonov
\paper Uniqueness theorem for convex surfaces
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 115--117
\mathnet{http://mi.mathnet.ru/mz6904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=248691}
\zmath{https://zbmath.org/?q=an:0202.21701}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 528--529
\crossref{https://doi.org/10.1007/BF01450259}


Linking options:
  • http://mi.mathnet.ru/eng/mz6904
  • http://mi.mathnet.ru/eng/mz/v6/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020